# SDR C2XA98BT002

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 3A INSPECTION, FOUND AFT RIGHT EMERGENCY EXIT LIGHT INOPERATIVE MAINTENANCE REMOVED AND REPLACED THE FUSE AT POWER SUPPLY 18WL FOR AFT RIGHT EXTERIOR EMERGENCY LIGHT.  OPERATIONALLY CHECKED GOOD.  (M)
